# SDR SWAA2025012790005

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 74,777 hours, 44,532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR RETAINING BRACKET OFF THE CASE FORWARD ENTRY DOOR.<[01] RESECURED L-1 DOOR; FWD ENTRY DOOR SLIDE GIRT BAR RETAINING BRACKET. OPS NORMAL. REF SRM 51-40-02.
